# SDR FDEA201507252393

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 574 hours, 12,763 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Connector
- Condition: Damaged
- Location: Fire Suppression
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE AGENT LOW, LEVEL ONE ALERT IN FLIGHT.  NR 2 ENGINE AGENT 2 LOW, NO OTHER ADVERSE INDICATIONS.  BOTTLE WAS FOUND NOT TO BE DISCHARGED.   R & R CONNECTOR P1-1263.  R & R BOTH AGENT LOW PRESSURE TO TEST SWITCHES AT REMOTE APU PANEL.  SECURED CLAMPS & PANEL.  TESTED SYSTEM, SYSTEM OPS CHECKED NORMAL.  REMOVED CONNECTOR WAS FOUND TO HAVE CUT IN INSULATION BETWEEN PINS A & B.
